# SDR ASOA2015122814289

- Difficulty date: December 28, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TIE DOWN LOCK AT FS559+96-559-.00+112 AND F, LBL27.  R & R ANCHOR PLATE AT 559.00+96-559.00+112 AND LBL27 IAW SRM 51-41-02.  UPON REPLACMENT OF ANCHOR PLATE AT 559.00+96-559.00+112, LBL27 FOUND ANCHOR PLATE FWD OF THAT TO BE CORRODED ALSO. REPLACED ANCHOR PLATE IAW SRM 51-41-02 AT FS 559.00+96-559.00+112 AND LBL27.
